# SDR DALA2024112111128

- Difficulty date: November 20, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 13,053 hours, 6,013 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 8124 - DIV - DIVERTED TO JFK AND DECLARED EMERGENCY DUE TO AUTO BRAKE FAIL AND NORM BRAKE FAIL MESSAGES. FLIGHT LANDED SAFELY AND TAXIED TO THE GATE. CORRECTIVE ACTION: REPLACED #1 AND #2 BDCU. (LP# 6670478)
